MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions 3d patient procedure on (b)(6) 2025, the c-arm continued to move in a downward motion after the foot pedal was released by the user.A field engineer was dispatched to examine the system and confirmed the user's observation.The field engineer replaced the foot pedal and confirmed that the system is functioning in accordance with manufacturer specifications.No patient/user injury was reported.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that during a selenia dimensions 3d (serial number (b)(6)) patient procedure on (b)(6) 2025, the c-arm continued to move in a downward motion after the foot pedal was released by the user.A field engineer was dispatched to examine the system and confirmed the user's observation.The field engineer replaced the foot pedal and confirmed that the system is functioning in accordance with manufacturer specifications.No patient/user injury was reported.This part was scrapped on site, so no initial evaluation could be performed.The footswitch was 1,192 days old at the time of replacement.Because the part was unavailable for investigation, a complaint review was performed.Review of the complaints showed that there were no other complaints related to uncontrolled motion or footswitches prior to or since this incident.The probable cause is a stuck footswitch pedal.The footswitch was not returned; therefore, further investigation could not be carried out.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: the probable cause is a stuck footswitch; the root cause is unknown due to the unreturned part.The severity for this incident is very low.Because of this, and because there was no severe injury, no capa is required.This will continue to be trended and monitored.Device history record (dhr) review: udi: (b)(4), sku: sdm-sys-6000-3d, serial number: (b)(6), date of manufacture: 3/19/2018, installation date: 4/9/2018, incident date: 6/24/2025, closest pm to complaint date: 1/24/2025, date of part manufacture: unknown ¿ this information was not obtained prior to scrapping.Dhr review summary: the footswitch that failed was a previous replacement (not original to the system), so a dhr review was not required.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22532306
Report Number3005496266-2025-00031
Device Sequence Number20788252
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)180319
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown